serious muscle loss
- 06-04-2011, 04:04 PM
serious muscle loss
hey guys been bodybuilding for about 4 years and put on some serious mass this past summer. 19 years old and went away to college for freshman year. at school i was put on prozac for depression induced by accutane which i took in may. while i took prozac i noticed my chest lost its shape. i have no inner chest anymore and it really does not look how it used to. keep in mind i have a very very gifted chest genetically and it was very well built and had great shape. inner, outer, upper and lower were all built proportionally and it was something i took pride in. it seems now whatever exercises i do i just cant get it back to the way it used to look. ive gotten really self conscious and it made me lose all my motivation in the gym. i eventually stopped going for quite some time and lost 20lbs. of mass. this is the most frustrated i have ever been in my life. i have worked to build my frame for years and it is dissappointing to see it go away for no apparent reason. if you guys have any answers, explanations or opinions on this it would greatly be appreciated. i wanna go see a doctor but im afraid he would not know what the cause was and would just tell me to keep working on it. do you think prozac could have changed my muscle fibers permanently. im scared i might have really screwed up my body and am freaking out. all posts are welcomed. thanks guys!!
- 06-04-2011, 05:16 PM
everything, test free test estradiol e2 t4/t3 fsh/lh ect ect...
anti-depressants can lower test/raise estrogen/prolactin
doctors that think anti-depressants are needed should lose their job... they have no scientific backing whatsoever, and they ONLY mask symptoms AT BEST!
i once had a psychiatrist prescribe me welbutrin, celexa and seroquel and told me that im suffering from bipolar depression..........
turns out my depression was caused by a WHEAT allergy.... stopped eating gluten, and bam... no depression, and better body composition
accutane is harsh sh*t to begin with... i thnk whatever it did to you, the prozac just compounded it
- 06-05-2011, 12:54 PM
thanks brotha, definitely gonna get those tests done soon. what do you think they would give me if they found out my hormones are out of whack
06-05-2011, 06:17 PM
Similar Forum Threads
- By rrm in forum SupplementsReplies: 16Last Post: 02-08-2009, 10:07 PM
- By axekick in forum Weight LossReplies: 5Last Post: 08-14-2006, 04:41 PM
- By LakeMountD in forum Weight LossReplies: 19Last Post: 05-27-2006, 09:35 PM
- By drei in forum AnabolicsReplies: 13Last Post: 03-29-2004, 11:57 PM
- By babygetoboy in forum SupplementsReplies: 2Last Post: 07-21-2003, 11:11 PM